# SDR QXEA2010101800646

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 22,337 hours, 23,100 cycles
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 304768308
- Part serial: 718
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 213 hours, 223 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK IN SEATTLE WHEN CONDITION LEVERS BROUGHT TO MAX.  ODOR FROM THE BLEED AIR SYS, SEEMS TO BE ELECTRICAL. REPLACED THE P2.2 VALVE, NO HELP. FERRIED FOR FURTHER WORK. RAN ENGINES AT DIFFERENT POWER SETTINGS AND BLEEDS ON AND OFF AND INTAKE HEAT ON AND OFF WITH NO DEFECTS. OPS CK FLIGHT OK. COULD NOT DUPLICATE. RETURNED TO SERVICE.
